کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4661774 1344867 2016 27 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Simplicity of the automorphism groups of some Hrushovski constructions
ترجمه فارسی عنوان
سادگی گروه های اتومورفیسم برخی از ساختارهای Hrushovski
کلمات کلیدی
گروه های اتومورفیسم ؛ ساختارهای Hrushovski؛ گروه های ساده
03C15; 20B07; 20B27; 03C98Automorphism groups; Hrushovski constructions; Simple groups
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات منطق ریاضی
چکیده انگلیسی

We show that the automorphism groups of certain countable structures obtained using the Hrushovski amalgamation method are simple groups. The structures we consider are the ‘uncollapsed’ structures of infinite Morley rank obtained by the ab initio construction and the (unstable) ℵ0ℵ0-categorical pseudoplanes. The simplicity of the automorphism groups of these follows from results which generalize work of Lascar and of Tent and Ziegler.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annals of Pure and Applied Logic - Volume 167, Issue 1, January 2016, Pages 22–48
نویسندگان
, , ,